Publication
Title
History-dependence in a rational addiction model
Author
Language
English
Source (journal)
Mathematical social sciences. - Amsterdam
Publication
Amsterdam : 2005
ISSN
0165-4896
Volume/pages
49(2005), p. 273-293
ISI
000228225900002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.04.2017
To cite this reference